# SDR DALA2016050103462

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 874
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OFF LIMITS ON CUSP WEB UPPER/LWR SURFACE ON BS 874 .   REPAIRED IAW SRM 53-00-55, FIG 212, SRM 51-10-04 PAR 15, 21, 37, 26, SRM 51-41-01, 51-41-02, AND 51-41-05.
